# SDR HNAA2025091100606

- Difficulty date: August 21, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 52,025 hours, 49,059 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR FUSELAGE 2, SKIN AT FR77 AND BETWEEN STGR 3R/4R AROUND A RIVET HEAD HAS A POSSIBLE CRACK. INSTALLED REPAIR BUSHING ON REAR FUSELAGE 2 SKIN AT FR77 AND BETWEEN STGR 3R/4R IAW EMB 145 SRM 53-32-01 STEP 9 (I) AND PIEDMONT EO1-53-25-0285.
